Inverse systems of abstract Lebesgue spaces

Research output: Contribution to journalArticlepeer-review

45 Downloads (Pure)

Abstract

We show that inverse limits exist in the category of L spaces and positive linear contractions between them. This result generalizes the wellknown classical results for inverse systems of Choquet Simplexes and of L-balls, but our proof is simple and more purely geometrical. The result finds physical application in the study of random fields.
Original languageEnglish
Pages (from-to)855-857
JournalProceedings of the American Mathematical Society
Volume110
Issue number3
Publication statusPublished - 1990

Fingerprint

Dive into the research topics of 'Inverse systems of abstract Lebesgue spaces'. Together they form a unique fingerprint.

Cite this